Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Feel very dizzy, panicky, high BP. What could be the reason?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9086 Questions
II feeel very dizzy n panicky n my bp is 152 / 98 n usuallly
its lo
w i am 53 yr woman
Posted Wed, 11 Jul 2012 in Hypertension and Heart Disease
Answered by Dr. Praveen Tayal 5 hours later
Thanks for posting your query.
Your blood pressure is on a higher side considering that it remains on a lower side otherwise.
Your dizziness could also be due to your high blood pressure. Being panicky and anxious is the main cause of such high readings.

Try to avoid staying up nights, use good lighting at work, try to reduce stress by taking frequent breaks at work, get 6-8 hours of sleep daily, do Yoga, Pranayam for stress relief as well. Kindly refrain from smoking, using tobacco of any kind, avoid high calorie meals, avoid junk food, stick to a low salt diet, eat plenty of fresh fruits and XXXXXXX leafy vegetables. Drink enough water. Exercise daily by brisk walking daily for 40 minutes.

If the blood pressure is not controlled by the diet and exercise modification for a few weeks, you may need anti-hypertensive drugs, if not recommended by your Doctor immediately. Half the battle involves diet and exercise modification which will be of great benefit in your case.
You may need to get a few investigations by your Doctor to substantiate the cause and management of your condition like an Electrocardiogram (ECG), Kidney function tests, an Eye examination as well. Other investigations which may be ordered depend on the positive findings found on clinical examination at the discretion of your physician.

I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor